MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-2009
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending device return and investigation.
 
Event or Problem Description
As reported, the patient had an initial right tka in 2018.The patient presented 5 years later complaining of knee swelling and pain.The surgeon diagnosed wear of the tibial insert and revision surgery was performed on an unknown date.Breakage and wear was observed in the retrieved tibial insert.No metallosis was found.The surgeon decided there was no problem with the locking mechanism of the tibial tray.All proliferative tissue was removed and the insert was replaced.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of joint instability, which allowed for wear across the entire superior surface of the tibial insert.Oxidative degradation appears to have been a contributing factor to the wear, delamination, and full-thickness fracture of the tibial insert.The tibial insert may have been packaged in a non-conforming vacuum bag for more than five years before being implanted, which could have contributed to embrittlement of the polyethylene.However, this cannot be confirmed because the serial number was not provided and therefore, the manufacturing data cannot be reviewed.Section h11: *the following sections have corrected information: (h6) component code: 734, bearings.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code, problem code, and investigation conclusions.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18008371
Report Number1038671-2023-02606
Device Sequence Number7276681
Product Code JWH
UDI-Device Identifier10885862174284
UDI-Public10885862174284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-48-2009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer04/23/2024
04/28/2025
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date04/30/2024
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG